MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, CUSTOM; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, CUSTOM; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number FT22BN35NSE019N
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 07/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the trach tube flange was found almost broken through.Trach was changed without issue.Additional information was requested; however, no further specific details on this incident were received.Item lot number is unknown.No patient injury or adverse effects after the trach change was completed, were reported.
 
Additional Manufacturer Narrative
Device lot number is unknown, no product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Additional Manufacturer Narrative
H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.A dhr review was not conducted since no lot number was provided.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.

Brand Name
BIVONA TRACHEOSTOMY TUBE, CUSTOM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15340463
Report Number3012307300-2022-17356
Device Sequence Number6861780
Product Code JOH
UDI-Device Identifier15019517294255
UDI-Public15019517294255
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT22BN35NSE019N
Device Catalogue NumberFT22BN35NSE019N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown